# SDR SWAA2023091293208

- Difficulty date: August 24, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Collar
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SURROUND AFT ASSIST HANDLE MOUNTING COLLARS DAMAGED.<[01] REMOVED FWD ENTRY DOOR SURROUND AFT ASSIST HANDLE MOUNTING COLLARS IAW AMM 25-21-31-420-801 STEP 2. B. (2); INSTALLED FWD ENTRY DOOR SURROUND AFT ASSIST HANDLE MOUNTING COLLARS IAW AMM 25-21-31-420-802 STEP 3.3 B. (6).;[02] JOB COMPLETE.
